# SDR CA110729011

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT FOR COMPLIANCE WITH CAR 571 APPENDIX G, ELT OPERATED FOR ABOUT 2 MINUTES THEN THE MODULATION WENT TO ZERO.  UNIT REMOVED FROM SERVICE.
